Vahagn Manukian

e-mail: manukive@muohio.edu

phone: (513) 785 3220


Degrees:

·       Ph.D. Ohio State University (2005)

·       M.A.   SUNY at Buffalo        (1998)


Research Interests

·       Applied dynamical systems

·       Homoclinic, heteroclinc and limit cycle bifurcations

·       Existence and stability of nonlinear waves

·       Partial and ordinary differential equations



Publications

·       A. Ghazaryan, V. Manukian,  Coherent structures in a population model for mussel-algae interaction.  Submitted, (2013).

·       On traveling waves of Gray-Scott model. Submitted, (2012).

·       N. Costanzino, V. Manukian, C.K.R.T Jones, Solitary waves of the regularized short pulse and Ostrovsky equations. SIAM J. Math. Anal. 41 (2009) 2088-2106.

·       V. Manukian, N. Costanzino, C.K.R.T Jones, B. Sandstede, Existence of multi-pulses of the regularized short-pulse and Ostrovsky equations. J. Dyn. Diff. Equat.  21 (2009) 607-622.

·       V. Manukian, B. Sandstede, Multi-hump pulses in systems with reflection and phase invariance. J. Differential Equations 247 (2009) 1866-1898.

·       V. Manukian, S. Schecter, Traveling waves for a thin liquid film with surfactant on an inclined plane. Nonlinearity 22 (2009) 85-122.

·       Existence and stability of multi-pulses with applications to nonlinear optics. PhD thesis


Conferences

·       AMS Central Fall Section Meeting, University of Akron, Akron, OH, October 20-21, 2012

·       AMS 2012 Spring Central Section Meeting University of Kansas, Lawrence, KS, March 30 - April 1, 2012

 

 

 

 

 

 

 

 

ite Meter